# SDR UPS96805670

- Difficulty date: March 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46001
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Condition: Damaged
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED, UPON LOWERING GEAR NO DOWN AND LOCKED INDICATION ON RT MAIN GEAR WITH ASSOCIATED GEAR INDICATION AND DOOR NOT LATCH LIGHTS.  CYCLED GEAR AND CHECKED LIGHTS WITH NO HELP.  COMPLETED FLY-BY AND ALL PERTINANT CHECKLISTS NORMAL LANDING AND ROLLOUT.  REMOVED AND REPLACED RT MAIN GEAR BUNGEE ACT, OPS CK OK.
